Journal of Noncommutative Geometry


Full-Text PDF (99 KB) | Metadata | Table of Contents | JNCG summary
Volume 5, Issue 2, 2011, pp. 295–298
DOI: 10.4171/JNCG/76

Published online: 2011-03-27

Appendix to V. Mathai and J. Rosenberg’s paper “A noncommutative sigma-model”

Hanfeng Li[1]

(1) SUNY at Buffalo, USA

Two problems posed in the paper [6] by V. Mathai and J. Rosenberg are resolved.

No keywords available for this article.

Li Hanfeng: Appendix to V. Mathai and J. Rosenberg’s paper “A noncommutative sigma-model”. J. Noncommut. Geom. 5 (2011), 295-298. doi: 10.4171/JNCG/76